Article thumbnail

Rifampicin-induced nephrotoxicity in a tuberculosis patient

By Alexandria Beebe, Barbara Seaworth and Naveen Patil

Abstract

AbstractRifampicin is a widely used anti-tuberculosis agent. On rare occasions, the drug can cause adverse effects such as acute renal failure, though most regain complete renal function upon discontinuation of therapy. The following case report describes a 38 year old Hispanic male presenting with pulmonary tuberculosis who developed rifampicin-induced renal toxicity. He recovered renal function upon discontinuation of the medication without the use of corticosteroids

Publisher: The Authors. Published by Elsevier Ltd.
Year: 2015
DOI identifier: 10.1016/j.jctube.2015.09.001
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://s3-eu-west-1.amazonaws... (external link)
  • https://s3.amazonaws.com/prod-... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.